# SDR MASA2014053031137

- Difficulty date: May 12, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 12,164 hours, 12,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE ELECTRICAL BAY FLOOR AT BS 193 IS CRACKED, NEXT TO ADG PUMP.
